MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION SCW LWDG S4 5D X 10P; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LEGION SCW LWDG S4 5D X 10P; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71421732
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery, after implanted the l-wedges, it was realized that the implant was expired.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Complaint was due to user error.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.Credit cannot be issued for the device.

Brand Name
LEGION SCW LWDG S4 5D X 10P
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8307281
Report Number1020279-2019-00456
Device Sequence Number13467586
Product Code JWH
UDI-Device Identifier03596010545060
UDI-Public03596010545060
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K041106
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Catalogue Number71421732
Device Lot Number07DM01574
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;